Accueil > Résultats de la recherche > Suite de la publication

Linear recurring sequences over zero-sum semirings

Linear recurrences sequences are widely studied over fields rings and modules. In this paper, we introduce the notion of linear recurrence sequence over semirings. After investigating some basics properties, we give a characterization of linear recurrence sequence over zero-sum semirings.


Auteur(s) : L. Ngom, O. Diankha, D. Sow
Pages : 227-238
Année de publication : 2016
Revue : Springer Proceedings in Mathematics & Statistics
Type : Article
Mise en ligne par : DIANKHA Oumar